# SDR R61A201901060042

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 9,194 hours, 6,241 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WING FAIL IN ICING CONDITIONS DEPARTING ABQ. RAN QRH AND MESSAGE EXTINGUISHED SHORTLY AFTER. DECLARED EMERGENCY, DIVERTED TO GUC, LANDED WITHOUT INCIDENT. DURING DESCENT, CABIN PRESSURE ROSE TO AMBER 8800 AROUND FL230, PEAKED AT 9700' APPROXIMATELY FL200. SINGLE PACK/BLEED OPERATION (BLEED1/PACK1) PRESSURIZATION RETURNED TO NORMAL DURING DESCENT IN THE MID TEENS. PERFORMED FIM TASK 30-11-00-810-817, FOUND SLAT 2 AND 3 WING ANTI-ICE HOSE LOOSE. RESECURRED HOSE IAW AMM 30-11-06. PERFORMED OPS CHECK ON WAI SYSTEM, IAW AMM 30-11-00, OPS CHECK GOOD. PERFORMED CABIN PRESSURIZATION CONTROL CHECK IAW AMM 21-30-00, OPS CHECK GOOD.
